# SDR 96ZZZX2381

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5071Y
- Make and model: Piper PA-23-250
- Aircraft serial: 272085
- Propeller: Hartzl HCA2VK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: V843311
- Condition: Cracked
- Location: Shank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE CRACK FOUND DURING OVERHAUL WITH EDDY CURRENT.  PART OF CRACK SHOWS UP DURING DYE CHECK.  CRACK IS APPROXIMATELY 6 INCHES LONG.  SUBMITTER SUGGESTED REVISING AD 68-19-04 AND AD 68-13-02 TO MAKE EDDY CURRENT MANDATORY.  THIRD CRACKED BLADE FOUND IN 10 DAYS.
